i have been taking adderall 20-30mg on a (almost) daily basis for the past two years. I recently decided that this drug had more control over my life than I did & quit cold turkey, flushing all the adderall i had down the toilet. This is my 4th day clean of adderall. How long do the withdrawal symptoms last?
are you even experiencing withdrawls. Because, depending on my circumstances (school, work), i will take 15mg of adderall 2 to 3 times daily. months to a year at a time, then stop cold turkey for weeks or months at a time. Ive never really had any withdrawl symtoms serious enough to bother me. Maybe tiredness??? even then it is minimal at worst. What symptoms are you experiencing?
I stopped taking (legally prescribed) adderall on account of two, perhaps three things. But the last two were the most significant on account of they sparked my interest to quit cold turkey. 1) While taking 30 mg of pills I became gullible, belived that totally false youtube videos were real and wanted to do what these bogus cartoon characters did. Stuff like defy gravity and teleport. I thought the only thing keeping me from defying laws of physics was the pills. 2) I stopped taking the pills. both adderall and benadryl (at night so I could sleep). I became sleep deprived only sleeping a couple hours at night, waking up real often. Lying in bed I contemplated the awesome abilities I might someday have if only I wasn't drugged, but the truth is that I was withdrawing.
This entire episode took 3 days, ending one day when I actually attempted to do what bugs bunny and wile coyote did in a lot of cartoons, walk off a low surface and not look. Gravity got me bad. My back hurts.
The sudden jolt from a 6 foot fall and accompaning back pain returned me back to reality. I suddenly understood that what I went thru was a "drug trip" one I never want to have again
To this day, a month later I have never taken another aderall pill again nor do I have any desire to do so.
Most of what happened during this withdrawl is in a haze. But I learned that even prescribed drugs can be dangerous.
And I also developed a keen interest in physics. For real!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.